JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SUBORDINATION CHAINS AND UNIVALENCE CRITERIA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SUBORDINATION CHAINS AND UNIVALENCE CRITERIA
Pascu, Nicolae N.; Raducanu, Dorina; Owa, Shigeyoshi;
  PDF(new window)
 Abstract
The object of the present paper is to give an univalence condition for analytic functions in the open unit disk U by using the properties for subordination chains.
 Keywords
subordination;subordination chain;univalence;
 Language
English
 Cited by
 References
1.
J. Anal., vol.4. pp.35-40

2.
Complex Variables, vol.21. pp.293-301 crossref(new window)

3.
J. Reine Angew. Math., vol.218. pp.159-173